# SDR ASAA2015111613736

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,275 hours, 10,480 cycles
- System (JASC): 2420 · AC Generation System
- Part: Valve
- Part number: 5911232
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING, ACFT GROUNDED. PERFORMED IDG STATIC LEAK CHECK, CHECK GOOD, REF MM 24-11-00.  BAGGED IDG DRAIN AND RUN ENGINE AT IDLE FOR 10 MIN FOUND NO OIL IN THE BAG FROM THE DRAIN.  CHECK FOR LEAKS FROM ALL IDG CONNECTIONS PLUMBING LUBE LINES, FOUND NONE NOTED.  R & R IDG PUSH TO VENT VALVE, OPS CHECK NORMAL REF MM 24-11-00.
